MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "hamilton t1 ventilator sn 10120.The unit has been reported to stop working with black screen for 15 seconds during a patient care episode.Following this 15 seconds it returned working again." no health consequences or impact - no intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Investigation outcome: per review of device logs, the device was in use and switched off on ((b)(6) 2025).During the next power cycle on ((b)(6) 2025) the device frequently showed the low priority alarms ¿loss of external power¿, which indicates a disconnection of the ac power.However, this would not explain the black screen.The device was tested by our partner in australia and they were not able to reproduce customer concern, even after testing the equipment for few days.Device operated normally without any further errors.Case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23669980
Report Number3001421318-2025-00936
Device Sequence Number9881466
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)190130(240)161006
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown